# SDR RAIA201412140002

- Difficulty date: December 14, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 31,269 hours, 27,593 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET UNDERNEATH CARBON SUPPORT IS CORRODED AT FRAME 18.  MAINTENANCE CLEANED GUSSET AND FOUND TO BE CORROSION LEVEL 1.
